# SDR DALA1210063117

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BETWEEN FR 68 & 69 FLOOR SUPPORT Y1292 CORRODED.  BLENDED CORROSION IAW SRM 51-74-00. DIM AFTER BLEND OUT ARE L=1.52" W=0.908" D=0.082".  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102.  REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.
